# SDR 2007UALA02871

- Difficulty date: July 27, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 64,262 hours, 10,571 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT CENTER HYDRAULIC SYSTEM QUANTITY WAS DECREASING EN ROUTE.  SYSTEM WAS TURNED OFF AND FLIGHT CONTINUED.  AMBER ALERT WAS DECLARED, FLIGHT LANDED UNEVENTFULLY AND PROCEEDED TO THE GATE UNDER IT'S OWN POWER.
